# SDR AALA201607189010

- Difficulty date: July 15, 2016
- Submitted: July 19, 2016
- Operation: Air carrier
- Aircraft: N280AY
- Make and model: Airbus A330-243
- Aircraft serial: 1022
- Aircraft time: 30,112 hours, 4,329 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT AT SEAT 18B INOPERATIVE.  MAINTENANCE FOUND EMERGENCY EXIT LIGHT CONNECTOR FOR SEAT 18 A-B DISCONNECTED AT FLOOR.  RECONNECTED LIGHT CONNECTOR AND ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
